Taking medicine for thyroid. Got swelling on back. Relation? - Online Doctor Chats
Hi Doctor..Good Morning
i have few queries regarding health of my wife
Please ask me
now she developed a kind of small swells(1 or 2) over her back part of her neck..
is it due to medicines she is using or will that be something else
actually we consulted a gynaecologist for conceiving
It seems like both are unrelated
and found her thyroid levels are more
She has to continue the thyrox 25 tablet since she is planning to conceive
The problem in the back of her neck is not related to thyroid
is it might be due to over heating in the body?
due to intake of medicines? coz along with thyrox she is taking some other medicines
Yes, it is possible
Is there a pus in the swellings?
a small pus formation i can see ....but not fully...its just 2 days since this happeing
Nothing to worry
apply warm compresses locally
She will get better soon
okay...thank you Doctor!! actually we got transferred to Hyderabad from Bangalore one month back.....if you dont mind..can you please suggest a good gynaecologist in Hyderabad so that we can consult
I am sorry, I am not aware of gynecologists in HYderabad
However, we can guide you on this
Please confirm your contact number
0000 is my contact number
Our customer care team will get you a good gynecologist in Hyderabad
okay...Thank you so much Dr. XXXXXX, for your valuable suggestions!!
Thanks to you
Do you have more queries?
this is all i have at the moment..i will end chat...thank you!
Bye for now
Happy day ahead
Bye...for you too!!
Related questions you may be interested in
Recent questions on